# SDR USAA2010061491113

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,334 hours, 15,782 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - EXCESSIVE PLAY AT RUDDER HINGE NR 1 AT VERTICAL STAB STA 780, RIB 2.  REPLACED NR 1 RUDDER HINGE ASSEMBLY FITTING AT VERTICAL STAB STA 780, RIB 2 IAW A319 AMM 55-36-41 & SRM 51-72-11.
